Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 184, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 6:36 PM MDT for Chaves County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 6:36 PM MDT (00:36 UTC)
- Expired
- Sep 15, 2016, 7:15 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 111 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 12:42 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 3134 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
103
WUUS55 KABQ 160036
SVRABQ
NMC005-160115-
/O.NEW.KABQ.SV.W.0184.160916T0036Z-160916T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 715 PM MDT.
* AT 636 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
DUNKEN...OR 31 MILES WEST OF ARTESIA...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3272 10510 3288 10505 3289 10484 3267 10484
TIME...MOT...LOC 0036Z 273DEG 13KT 3279 10495
HAIL...1.00IN
WIND...60MPH
$$
342 follow-up statements
928
WWUS55 KABQ 160056
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
656 PM MDT THU SEP 15 2016
NMC005-160115-
/O.CON.KABQ.SV.W.0184.000000T0000Z-160916T0115Z/
CHAVES-
656 PM MDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN CHAVES COUNTY...
AT 656 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES EAST OF
DUNKEN...OR 26 MILES WEST OF ARTESIA...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CHAVES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3275 10509 3284 10506 3287 10484 3267 10484
TIME...MOT...LOC 0056Z 273DEG 13KT 3279 10486
HAIL...1.00IN
WIND...60MPH
$$
34988
WWUS55 KABQ 160107
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
707 PM MDT THU SEP 15 2016
NMC005-160117-
/O.EXP.KABQ.SV.W.0184.000000T0000Z-160916T0115Z/
CHAVES-
707 PM MDT THU SEP 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAVES COUNTY
WILL EXPIRE AT 715 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3275 10509 3284 10506 3287 10484 3267 10484
TIME...MOT...LOC 0102Z 273DEG 13KT 3279 10486
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 5:39 PM MDT, 57 minutes earlier.
Area forecast discussion, Sep 15, 5:39 PM MDT, 57 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 539 PM MDT THU SEP 15 2016 .AVIATION... 00Z TAF CYCLE VFR conditions prevail and are forecast to persist with a couple of exceptions. MVFR conditions can be expected in/near storms this evening and again Friday afternoon, with short-lived IFR conditions possible. Terminals most likely to be impacted by storms this evening are KROW, KTCC, KAEG and KABQ, and generally ranking in that order in terms of forecaster confidence. MVFR cigs may redevelop at KTCC overnight and possibly KROW. 11 && .PREV DISCUSSION...330 PM MDT THU SEP 15 2016... .SYNOPSIS... Overall active weather pattern into next week, with a couple of down days. Main focus the next couple of days will be over the east, then a shift to western areas are expected next week. In between will be a lull in the activity Sunday into Monday. && .DISCUSSION... Southwest flow aloft and southerly winds at the surface will provide plenty of moisture for another active evening of showers and storms for central and eastern areas. Already has been crazy with over a dozen severe thunderstorm warnings and three tornado warnings and counting. Friday will be another active day from the central mountain chain east to the TX border. Strong to severe storms cannot be ruled out. The back door cold front is still on track for Friday into Friday night. this added moisture will help fuel more storms for the eastern half of our CWA on Saturday. Sunday should be much less active, then we start to ramp up again late Monday across the west. A closed low will develop this weekend off the coast of Baja, CA. This storm will sit offshore for a couple of days before moving inland early next week. This will enhance thunderstorm prospects Monday in the southwest, all of western NM Tuesday, and all areas Wednesday and Thursday. This could be a very active time if the European is right, combining the remains of a tropical system with the other closed low. CHJ && .FIRE WEATHER... There will be a chance of showers and thunderstorms each afternoon and early evening through the end of the week east of the continental divide, and especially along and east of the central mountain chain. An upper level low pressure system will cross the northern and central Rockies, then another upper level low pressure system will develop west of NM, both causing better moisture to persist over these areas. From the continental divide westward drier air will be in place with minimum humidities near or below 15% and Haines indices generally in the 5 to 6 range. Saturday night the upper low west of NM will retrograde southwestward off the Baja Peninsula coast, while an upper level trough crosses the central Rockies steering drier air over NM from the west and northwest. Thunderstorms will be unlikely on Sunday, and widespread Haines of 5 is expected as temperatures warm a few to several degrees above normal. The first half of the coming work week will bring increasing moisture and thunderstorm chances as the Baja low gradually tracks northeastward into the SW U.S. and an upper high wobbles around Texas. Temperatures will also begin to cool and Haines indices will trend downward as the better moisture arrives toward mid week. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 52
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 609 AM MDT THU SEP 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 609 AM MDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT CANT RULE OUT A TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS. 50
In the hours before
Special weather statement, Sep 15, 5:27 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 PM MDT THU SEP 15 2016 NMZ526-539-160000- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 527 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 600 PM MDT... AT 527 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAN PATRICIO...OR 22 MILES EAST OF RUIDOSO...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LINCOLN...SAN PATRICIO...ARABELA...HONDO...LINCOLN STATE MONUMENT AND TINNIE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL NEW MEXICO. LAT...LON 3334 10535 3350 10543 3365 10515 3340 10503 TIME...MOT...LOC 2327Z 247DEG 12KT 3345 10531 34
Special weather statement, Sep 15, 5:59 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 PM MDT THU SEP 15 2016 NMZ536-538-160030- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 559 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROOSEVELT AND NORTH CENTRAL CHAVES COUNTIES UNTIL 630 PM MDT... AT 559 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTH OF ELKINS...OR 39 MILES SOUTH OF FORT SUMNER...MOVING EAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELIDA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN AND EAST CENTRAL NEW MEXICO. LAT...LON 3381 10412 3399 10417 3413 10368 3386 10361 TIME...MOT...LOC 2359Z 257DEG 30KT 3392 10406 34
Special weather statement, Sep 15, 6:03 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 PM MDT THU SEP 15 2016 NMZ526-539-160030- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 603 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 630 PM MDT... AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAN PATRICIO...OR 25 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN PATRICIO...ARABELA...HONDO AND TINNIE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL NEW MEXICO. LAT...LON 3336 10533 3354 10539 3366 10506 3340 10491 TIME...MOT...LOC 0003Z 255DEG 15KT 3348 10528 34
Special weather statement, Sep 15, 6:04 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 PM MDT THU SEP 15 2016 NMZ540-160030- SOUTHWEST CHAVES COUNTY- 604 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL 630 PM MDT... AT 604 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DUNKEN...OR 32 MILES EAST OF TIMBERON...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUNKEN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3269 10521 3286 10527 3298 10495 3272 10486 TIME...MOT...LOC 0004Z 255DEG 15KT 3280 10516 34
Special weather statement, Sep 15, 6:24 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 624 PM MDT THU SEP 15 2016 NMZ507-519-160100- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL HIGHLANDS- 624 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BERNALILLO AND SOUTH CENTRAL SANDOVAL COUNTIES UNTIL 700 PM MDT... AT 624 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF VENTANA RANCH...OR 15 MILES WEST OF RIO RANCHO... MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN IS ALSO LIKELY. LOCATIONS IMPACTED INCLUDE... NORTHERN ALBUQUERQUE...RIO RANCHO...CORRALES... LOS RANCHOS DE ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH... CABEZON...RIO RANCHO CITY CENTER...VISTA HILLS AND MARIPOSA. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 233 AND 234. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3518 10701 3533 10703 3547 10665 3518 10657 TIME...MOT...LOC 0024Z 258DEG 20KT 3527 10693 34
Special weather statement, Sep 15, 6:30 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 630 PM MDT THU SEP 15 2016 NMZ540-160100- SOUTHWEST CHAVES COUNTY- 630 PM MDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL 700 PM MDT... AT 629 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF DUNKEN...OR 34 MILES WEST OF ARTESIA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3272 10515 3290 10511 3291 10484 3266 10484 TIME...MOT...LOC 0029Z 273DEG 13KT 3280 10500 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 6:03 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Sep 15, 6:04 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Sep 15, 6:24 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Sep 15, 6:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Sep 15, 6:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| Sep 15, 6:41 PM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| Sep 15, 6:45 PM MDT | Special Weather Statement | ABQ | Otero | 30 min |
| Sep 15, 6:48 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Sep 15, 7:20 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Sep 15, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 18 min |
| Sep 15, 8:05 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Sep 16, 8:44 AM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
| Sep 16, 2:42 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Sep 16, 2:59 PM MDT | Special Weather Statement | ABQ | Torrance | 31 min |
| Sep 16, 3:34 PM MDT | Special Weather Statement | ABQ | Lincoln | 26 min |
| Sep 16, 3:37 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 38 min |
| Sep 16, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 38 min |
| Sep 16, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Sep 16, 4:56 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 109 min |
| Sep 16, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 45 min |
| Sep 16, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 31 min |
| Sep 16, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.